MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA¿ INOQULA+¿; MICROTITER DILUTING/DISPENSING DEVICE

BD KIESTRA LAB AUTOMATION BD KIESTRA¿ INOQULA+¿; MICROTITER DILUTING/DISPENSING DEVICE
Model Number 447202
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the printer lid on bd kiestra¿ inoqula+¿ was falling.There was no patient impact.The following information was provided by the initial reporter, translated from german to english: "the cover on the printer falls off sporadically.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: "the field service engineer reported on the bd kiestra inoqula (material # 447202 - serial # (b)(6).) that the cover on the printer falls off sporadically.The dampers need to be replaced.The product technical specialist replaced the dampers (spare part 5000-555-10).The dampers were defective, and the lid lowered automatically.Corrective and preventive action (capa) and situation analysis (sa) have been opened for the investigation of corrective actions leading to avoid risks of errors and user injury.The issue that the cover on the printer falls off sporadically was confirmed by the field service engineer.This complaint has been included in the capa for traceability of the issue.Design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Bd quality will continue to closely monitor for trends associated with this issue.".
 
Event or Problem Description

Brand Name
BD KIESTRA¿ INOQULA+¿
Common Device Name
MICROTITER DILUTING/DISPENSING DEVICE
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13934915
Report Number3010141591-2022-00005
Device Sequence Number4590511
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown